# SDR SPAA0100041

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,326 hours, 29,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 23170
- Condition: Inoperative
- Location: L-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PRE-FLIGHT CHECK FOUND EMERGENCY EXIT LIGHT AT L-2 DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW B737 MM 33-51-101.  OPERATIONAL CHECK GOOD.
